Normal forms and minimal keys in the relational datamodel

Demetrovics, János and Thi, Vu Duc: Normal forms and minimal keys in the relational datamodel. In: Acta cybernetica, (11) 3. pp. 205-215. (1994)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_011_numb_003_205-215.pdf

Download (750kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1994
Volume: 11
Number: 3
ISSN: 0324-721X
Page Range: pp. 205-215
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 214-215.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12529

Actions (login required)

View Item View Item